# SDR EIA2001017

- Difficulty date: January 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FUSELAGE BS 1840-1845, STRINGER 51R FUSELAGE SKIN FOUND SURFACE CORROSION.  CORROSION REMOVED, TRIMMED OFF DAMAGED SKIN AND STRINGER DOUBLER, NDT INSPECTED.  REPAIR DOUBLER INSTALLED AT BS 1820-1860 STRINGER 51R PER SRM 53-30-03 FIG 37 AND SRWS 918068.  (M)
